# SDR AALA201905019008

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 26,306 hours, 13,895 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AUTOTHROTTLE OFF ECAM MESSAGE. UNCOMMANDED AUTO THRUST DISCONNECT INFLIGHT. REENGAGED SUCCESSFULLY. MAINTENANCE PREFORMED TASK 71-50-00-810-810-A  LOSS OF THE AUTOTHROTTLE CONTROL ON ENG. 2 , STEPS 1, 2,& 3. NO FAULTS NOTED ON ENG 2 FADAC CHANNELS A & B AFTER TEST STEP.
